My partner is schizophrenic. She is not medicated because she does not have health insurance. For the past five days, she has been talking to herself thinking she is having a conversation with others. For the last two days, she has been having episodes thinking that the imaginary people are putting snakes inside of her. I have taken her to emergency room 11 times but she leaves shortly after arriving because she is being told by the voices that she is not at a real hospital. I am worried that she might hurt herself not purposely but by accident since she truly believes the voices are putting snakes inside of her. I do not know what to do please let me know what to do?
Welcome to icliniq.com.
Yes, those are symptoms of schizophrenia. It happens due to a chemical imbalance of certain neurotransmitters in the brain. Levels of dopamine are usually increased and medicines will help reduce the level and get it back to normal and restore the balance. Medicines like anti-psychotics are usually prescribed by psychiatrists. Please take her to a psychiatrist and get started on medicines.
Most such patients, do not comply with medicines, so in that case, there are other options that you can discuss with your psychiatrist. Some medicines can be given in food or water or any beverage which are tasteless, colorless and odorless. Once her acute symptoms are reduced she should comply with medicines.
Also, there are Depot injections that can be given once a month or two months.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your symptoms suggest hyperactivity, inattention, oppositional and defiant behavior, hypersexual, and high risk behaviors. Along with this, there are some menstrual problems .. ... Read fullSuffering from schizophrenia.Doubt regarding Sulpitac dosage.
I haven't slept very well in a few months and my anxiety is making my life unmanageable. Read fullAm I suffering from schizophrenia?
I haven't slept very well in a few months and my anxiety is making my life unmanageable. Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now